# SDR IPXA2023062684874

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N629UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65778
- Aircraft time: 7,215 hours, 1,167 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB-CAUTION- Â€ŒGEAR TILTÂ€? EICAS MESSAGE. GEARS SWINGS COMPLETE REF AMM 32-32-00. NO DEFECTS NOTED. NO MESSAGES
